# SDR TSAA0926005

- Difficulty date: June 26, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N841AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- Engine: Pwa JT8D17
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLT 42, ENG NR 1 (OVERHEAT WARN) LIGHT FLICKERING DURING TAXI.  RETURNED TO BLOCK. TRIED FIRE CONTROL MODULE, FIRE DETECTION UNIT AND DISCONNECTED NR1 ENG FIREWALL CONNECTOR, LIGHT STILL FLICKERING.  RE-INSTALLED ORIGINAL COMPONENTS AND CONNECTOR.  REMOVED AND REPLACED THE NR 1 ENGINE LWR FIRE WARN LOOP IAW MM26-11-11.  OPS CK GOOD ON GROUND.  REMOVED AND REPLACED ENG/APU FIRE DETECTION CONTROL UNIT IN THE EE BAY. OPS CHECKED GOOD ON GROUND. ACFT RETURNED TO SERVICE.
